nLab Alexander Odesskii

Alexander/Aleksandr V. Odesskii is a mathematical physicist.

  • A. V. Odesskii, B.L. Feigin, Sklyanin’s elliptic algebras, Funkc. Anal. i Pril. 23 (3) (1989) 45–54
  • A. V. Odesskii, Elliptic algebras, Uspekhi Mat. Nauk (2002) 57:6 (348) 87–122 (Russian) doi; Engl. transl. Russian Math. Surveys 2002, 57:6, 1127–1162 doi
  • A. Odesskii, V. Rubtsov, V. Sokolov, Double Poisson brackets on free associative algebras, in: Noncommutative Birational Geometry, Representations and Combinatorics, Contemp. Math. 592, Amer. Math. Soc. (2013) 225–239 doi
  • A. Odesskii, V. Rubtsov, V. Sokolov, Parameter-dependent associative Yang–Baxter equations and Poisson brackets, Int. J. Geom. Meth. Mod. Phys. 11:09, 1460036 (2014) Proc. XXII IFWGP, Univ. of Évora, Portugal, 2013 doi
  • A. V. Odesskii, V. N. Rubtsov, V. V. Sokolov, Bi-hamiltonian ordinary differential equations with matrix variables, Theor. and Math. Phys. 171(1): 442–447 (2012)
  • M. Kontsevich, A. Odesskii, pp-Determinants and monodromy of differential operators, Sel. Math. New Ser. 28, 52 (2022) doi arXiv:2009.12159
  • M. Kontsevich, A. Odesskii, Multiplication kernels, Lett. Math. Phys. 111, 152 (2021) arxiv:2105.04238 doi
category: people

Last revised on September 27, 2022 at 06:15:11. See the history of this page for a list of all contributions to it.